Health knowledge made personal
Join this community!
› Share page:

it burns during urination


Posted by jess

 had sex before 2 weeks and also taken pills two times,one after one.after 3 days had a smooth pain in stomach,i felt the pain when i pressured on my stomach.then again i had sex but did not take any pill.then from yesterdays morning i had a burning feeling in my vagina.nw i feel burning sensation when i pee.i had my last period on december 8,but now i'm seeing blood again.what is the reason behind this and also the remedy??
 
Answers (1)
Sort by: Newest first | Oldest first

well you probably have a UTI so I would suggest making an appointment with your physican...

 

if the pill you are talking about is the morning after/plan b pill then it is likely that your bleeding is related to that and your cycle restarting

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: